# SDR CALA0600203

- Difficulty date: June 7, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 24,274 hours, 8,621 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A30863
- Part serial: B3F360
- Condition: Malfunctioned
- Location: L1 Door
- Part time: 19,216 hours, 6,620 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L-1 DOOR EMERGENCY ESCAPE SLIDE PARTIALLY DEPLOYED DURING FLIGHT AND THEN DEFLATED.  THERE WERE NO INJURIES REPORTED.  THE FLIGHT WAS CONTINUED TO ONT (ITS SCHEDULED STATION) WHERE IT LANDED WITHOUT FURTHER PROBLEM.  THE SLIDE WAS REMOVED AND REPLACED IAW MM 25-66-01-400-801 AND 803.  ENGINEERING CONCLUDED THAT THE SLIDE PACK INFLATED AS A RESULT OF THE INFLATION VALVE BEING IN A HAIR TRIGGER MODE AS A RESULT OF A PRETENSIONED FIRING LINE CABLE LIKELY CAUSED BY UNINTENTIONAL MISHANDLING PREVIOUSLY.
